Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

DP/DR Visual Distortions Think Hold Might Not Help/Could X be causing


[Sc...]

Recommended Posts

Hi, I'm having DR with visual distortions, constantly for months. I'm not sure if I have DP too or not. I Havnt been the picture of stability, but, fairly stable over time with blimps, but recently been holding & taking doses same times 1.5 months. I'm looking back on calander, I'm just getting this gut feeling that with how long this has been going on, its not going to stabilize with a hold. I'm not having many other major withdrawl sxs, to be someone who's having such constant DR & Visual distortions. Early waking,(sometimes with panic, anxiety, or dread, that could also be linked to synthetic caffeine water us& wean/ w/d)without full nights sleep, the early waking could also be linked to other health issues. But once I'm up, I usually can't go back to sleep. Depression(that's long term & TRD but has been really bad when I have a mood swing during this time), fatigue, very poor cognition, random irritability, sobbing hopeless meltdowns & higher anxiety sometimes. But no other obvious, that I'm aware of benzo withdrawl sxs.

 

So I'm thinking, could the benzos themselves be adding to & or creating my DR visual distortions & other symptoms listed above.? Could it be the DR was triggered by something else &  not caused by benzos, but now they are intertwined? Just thinking a hold isn't going too get me out of this. I am sensitive to benzo changes, so not looking to do anything crazy, but thinking holding maybe helping a little but could also be hurting in this scenario.

 

I believe I'm less depressed on Xanax than k pin so, I'm Leary of Crossing back. But if it got rid of DR I would. I've gotten very depressed switching off Xanax  & back to kpin before though.

 

Has anyone ever had thee sxs & gotten better as you tapered?

Thoughts that Xanax could be causing these sxs?

Thoughts on how I could stabilize or get out of DR?

Please share your DP DR experiences & thoughts on what I've written.

My pdoc doesn't know yet. Scared what he might do. Not benzo wise. Appointment coming up. I'm going to tell sxs, but not my awareness of what they could be from.

 

I was reading some DP DR posts & got so much more frightened. The thought of continuing to be stuck like this fir the rest of my taper & Afterwards, too & the possibility of DR getting worse is overwhelming. Please don't post anything too scary. I'm needing hope & feedback on what I wrote. thoughts on How to stabilize & or Start a taper with my 2 benzos.

Anyone with this have a benzo wise pdoc that helped you cope & continue to taper without getting worse?

Coping tips?

Links to my current situation & when I first posted about DR visual distortions. It's crippling as I can't even drive.

 

http://www.benzobuddies.org/forum/index.php?topic=246849.msg3141974#msg3141974

 

Much thanks

Scaredie

Link to comment
Share on other sites

×
×
  • Create New...